Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Selected references on use of high-speed computers for scientific computation


Author: George E. Forsythe
Journal: Math. Comp. 10 (1956), 25-27
MSC: Primary 68.0X
DOI: https://doi.org/10.1090/S0025-5718-1956-0076464-4
MathSciNet review: 0076464
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.0X

Retrieve articles in all journals with MSC: 68.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1956-0076464-4
Article copyright: © Copyright 1956 American Mathematical Society